• Guest, RaceDepartment is now on Discord!  Join Here

CotM - TC65 Mustang @ Hockenheim National - Saturday 28th March 2009

Status
Not open for further replies.

Stuart Thomson

The Stoat Without Fear ™
Premium
Jul 2, 2008
15,161
3,354
51

Servername: RACEDEPARTMENT.COM
Class: Car of the Month - TC65 Mustang
Track: Hockenheim National
Conditions: Evening (Game time 19.00)

Practice: 20.00 GMT / 21.00 CET(40 min)
Qualification: 20.40 GMT / 21.40 CET (20 min)
Race: 21.00 GMT / 22.00 CET- 33 laps (approx 1 hour)

Note 1: Click here to read the password and golden rules!
Note 2: As this event is a 1 hour endurance race, 1 pit stop is mandatory. Please read Warren's pit stop tutorial here for tips on a smooth and error free pit stop.
Note 3: Default skins only
Note 4: This will be an evening race - In-game race start time 19.00
 

Stuart Thomson

The Stoat Without Fear ™
Premium
Jul 2, 2008
15,161
3,354
51
Entrylist:
  1. Stuart Thomson
  2. Hans Sneep
  3. Simon Bacon
  4. Glenn Morris
  5. Ben Tusting
  6. Andrew Evans
  7. Matt Crouch (tentative)
  8. Sam J Simpson
  9. Warren Dawes
  10. Driver
  11. Driver
  12. Driver
  13. Driver
  14. Driver
  15. Driver
  16. Driver
  17. Driver
  18. Driver
  19. Driver
  20. Driver
  21. Driver
  22. Driver
  23. Driver
  24. Driver
  25. Driver
  26. Driver
  27. Driver
  28. Driver
  29. Driver
 
M

Matt Crouch

mm Mustangs :eat:, but I think my religion forbids me from planning more than 2 weeks in advance
 

Hans Sneep

2000RPM
Sep 19, 2007
2,773
868
I am back than so count me in please..
Question: times GMT? and it's on Saturday?
what means CotM ?
Hans

Skins are beautiful, thanks Andy
 
A

Andy Marsden

Yep times are in GMT unless otherwise stated. CotM stands for Car of the Month, read this thread for a full explanation of the new GTL Club format.
 

Ben Tusting

5000RPM
Mar 5, 2008
5,764
133
Sign me up please. :crying: last event with the car of the month

8.00 start for the UK boys then?
 
A

Andrew Evans

i'm in, yea boy... and we won't be on BST until 2am on sunday morn.... so it's a 19:00 start for the ukers....
 

Stuart Thomson

The Stoat Without Fear ™
Premium
Jul 2, 2008
15,161
3,354
51
OK - it will be a 20.00 UK start time - I've adjusted top post, Europe times remain as they were.
 

Stuart Thomson

The Stoat Without Fear ™
Premium
Jul 2, 2008
15,161
3,354
51
Thanks mate - I was having copy / paste turmoil with the links.

Don't forget, it's the first weekend of the Mini League Sat & Sun, so we might have a slight drop off, plus with the whole server shenanigans recently, I suspect people have been a bit cautious to see how things pan out.

We generally get about 50% of signups the day before and on the day, and even some people who just turn up.

For future reference, to ALL prospective GTL drivers - Unless you see the event is heavily subscribed (which they generally aren't at the moment, but we're working on it), you are more than welcome to just turn up and drive. No need to sign into the event and ask if it's OK, just bring yourself, your vehicle and the right attitude.
 

Warren Dawes

10000RPM
Premium
Mar 1, 2007
12,929
1,892
70
I'm not sure I'll be able to make this one. I have the GTP Interclub Enduro Saturday night, so I may be too stuffed to make another early morning on Sunday. It gets harder to recover at my age, but I'll see how I feel.
 
Status
Not open for further replies.